# SDR IPXA10559718

- Difficulty date: April 30, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 26,154 hours, 17,624 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FWD CARGO BAY NR 3 FLOOR PANEL, IS CORRODED, OUT OF SRM LIMITS.  FABRICATED FLOOR PANEL IAW SRM 51-40-05-0G, AND DWG 453N1170.
